# SDR CA021113001

- Difficulty date: October 20, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Aircraft time: 27,600 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: 3035987
- Condition: Worn
- Location: Engine Fuel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER SCHEDULED ENGINE REMOVAL , DURING ENGINE SHOP INSPECTION , TUBE FOUND WORN, WHERE TUBE PASSES THROUGHT FIREWALL GROMMET/FIRESEAL RING .
